# SDR DALA14025899226

- Difficulty date: April 19, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 32,407 hours, 21,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE & HAZE COMING FROM THE RT OVERHEAD BIN AREA AROUND THE EMERGENCY EXIT ROW.  LASTED APPROXIMATELY THREE MINUTES, AT WHICH TIME BEGAN TO DISSIPATE.  NO FURTHER ISSUES.  TROUBLESHOT, FOUND RT ACM OVERSERVICED.  PROPERLY SERVICED RIGHT ACM IAW AMM.  REPLACED COALESCER BAGS AND PERFORMED DUCT BURNOUT.  INSTALLED IAW MEL 21-51-01A.  R & R RT COOLING TURBINE IAW AMM.  OPS AND LEAK CHECKS GOOD.  MCO/PLAC REMOVED.
